# SDR DL72S972520

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 6517517
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TORQUE BOX WAS FOUND WITH A CRACKED UPPER CHORD AND A CRACKED FS 1263 UPPER BEAM ANGLE AND CHANNEL.  THE CRACKED MEMBERS WERE REPLACED OR REPAIRED PER S/B 53-0129.  ER/A    363340-14AD WAS ISSUED TO DOCUMENT THE DAMAGE AND CONTROL THE REPAIR METHOD.
